Arkansas, 2015

Flash Flooding and Hail in Arkansas, April 9, 2015

April 9, 2015 · NWS LZK · 22 events in 12 counties and zones

A storm system in Kansas tracked toward Iowa dragging a front toward Arkansas. Thunderstorms developed in the vicinity of the front and tornado and severe thunderstorm watches were issued.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
22

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS LZK wrote it up.

A storm system in Kansas tracked toward Iowa dragging a front toward Arkansas. Thunderstorms developed in the vicinity of the front and tornado and severe thunderstorm watches were issued. Damaging winds and large hail were reported along with flash flooding.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before the first event at Apr 9, 2:55 PM CST, 1 hour 49 minutes earlier.

Area forecast discussion, Apr 9, 2:55 PM CST, 1 hour 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
355 PM CDT THU APR 9 2015

.SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT

ALREADY SEEING CONVECTION DVLP ACRS PARTS OF SWRN/S-CNTRL AR THIS
AFTN. MEANWHILE...THE ACTUAL CDFNT WAS ENTERING NWRN AR ATTM...WITH
STORMS ALSO FIRING ALONG IT. BASED ON LATEST SFC DATA AND SPECIAL
SOUNDINGS FM ARND THE AREA...THE WIND FLOW RMNS GENERALLY
UNIDIRECTIONAL...SO DAMAGING WINDS AND SOME LARGE HAIL WL BE THE
PRIMARY THREATS. ALTHOUGH AN ISOLD TORNADO CANNOT BE RULED...MAINLY
ACRS PARTS OF SERN AR.

SHORT RANGE MODEL DATA CONT TO RMN FAIRLY CONSISTENT WITH OVERALL
TIMING OF THE FROPA THRU THE FA TNGT. CDFNT WL CONT WORKING SEWD
INTO CNTRL AR BY MID TO LATE EVENING...THEN WL BE OUT OF SERN AR BY
LATE TNGT. SCTD TO NUMEROUS STORMS WL CONT TO DVLP INTO THIS EVENING
ALONG AND AHEAD OF THE FNT. EXPECT TO SEE A LINE OF STORMS ACCOMPANY
THE FNTL BNDRY ITSELF.

RAIN CHCS WL DIMINISH BEHIND THE FNT AS DRIER AIR WORKS INTO THE
AREA FM THE W. FAR SERN AR WL SEE A SLGT CHC OF SOME LINGERING
RAINFALL EARLY FRI MRNG...FOLLOWED BY COOLER AND DRIER CONDS THRU
SAT AS HIGH PRESSURE BLDS INTO THE REGION. THE HIGH WL SHIFT QUICKLY
EWD LATER IN THE WEEKEND...ALLOWING MOISTURE AND RAIN CHCS TO
EVENTUALLY RETURN TO AR HEADING INTO THE LONG TERM.
&&

.LONG TERM...SUNDAY THROUGH THURSDAY

THE LONG TERM WILL BE RATHER ACTIVE...WITH 30-50 PERCENT RAIN
CHANCES IN THE FORECAST THROUGH MUCH OF THE PERIOD. A FRONT WILL
APPROACH FROM THE NORTH ON SUNDAY NIGHT BUT WILL LINGER IN THE AREA
THROUGH LATE MONDAY NIGHT. DEPENDING ON WHICH MODEL YOU
BELIEVE...THERE MAY BE A BRIEF LULL IN PRECIPITATION CHANCES LATE
TUESDAY INTO WEDNESDAY...BUT ANOTHER DISTURBANCE WILL APPROACH FROM
THE PLAINS LATE WEDNESDAY NIGHT AND THURSDAY. THUS WHATEVER BREAK
THERE MAY BE IN SHOWER ACTIVITY WILL NOT BE LONG LIVED AND THE
PERIOD WILL ROUND OUT IN AN UNSETTLED FASHION.

THERE IS SOME POTENTIAL FOR SEVERE WEATHER ON MONDAY...HOWEVER IT
APPEARS THE MAIN CONCERN WILL BE THE POSSIBILITY OF HEAVY TO
EXCESSIVE RAIN.

ABOVE NORMAL TEMPERATURES ARE EXPECTED THROUGH THE PERIOD.
&&

.LZK WATCHES/WARNINGS/ADVISORIES...
LAKE WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR ARKANSAS-
BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-
DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-
LONOKE-MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-
POPE-PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-
WHITE-WOODRUFF-YELL.
&&

SHORT TERM...44 / LONG TERM...64
Hazardous weather outlook, Apr 9, 3:00 PM CST, 1 hour 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LITTLE ROCK AR
400 PM CDT THU APR 9 2015

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-101000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
400 PM CDT THU APR 9 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A STORM SYSTEM IN THE CENTRAL PLAINS CONTINUES TO MOVE EAST AND WILL
DRAG A COLD FRONT INTO ARKANSAS. SHOWERS AND THUNDERSTORMS CONTINUE
TO DEVELOP AND WILL INCREASE THROUGH THE EVENING HOURS.

STORMS THAT BECOME SEVERE WILL BE CAPABLE OF PRODUCING DAMAGING
STRAIGHT LINE WINDS...LARGE HAIL AND ISOLATED TORNADOES. THE BEST
CHANCES OF TORNADOES WILL BE OVER SOUTHEAST ARKANSAS.

THERE WILL BE A LOT OF MOISTURE AVAILABLE...WHICH WILL MAKE STORMS
MORE EFFICIENT RAINMAKERS. ONE TO TWO INCH AMOUNTS ARE POSSIBLE
SOUTH OF LITTLE ROCK.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE FRONT WILL EXIT THE REGION TOWARD THE GULF COAST ON FRIDAY...
BUT WILL MOVE BACK TO THE NORTH LATE IN THE WEEKEND. THE RETURN OF
THE FRONT WILL RESULT IN MORE SHOWERS AND THUNDERSTORMS SUNDAY NIGHT
AND MONDAY...AND THE POSSIBILITY OF HEAVY TO EXCESSIVE RAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NECESSARY TODAY...ESPECIALLY THIS
AFTERNOON AND EVENING.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

46/56

In the hours before

Special weather statement, Apr 9, 2:19 PM CST, 2 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
319 PM CDT THU APR 9 2015

ARZ055-056-062-063-092050-
CLEVELAND AR-DALLAS AR-GRANT AR-JEFFERSON AR-
319 PM CDT THU APR 9 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN JEFFERSON...
SOUTHEASTERN GRANT...NORTHEASTERN DALLAS AND NORTHWESTERN CLEVELAND
COUNTIES UNTIL 345 PM CDT...

AT 318 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES SOUTHEAST OF CARTHAGE...OR 11 MILES
NORTHWEST OF GRAYS LAKE...MOVING NORTHEAST AT 25 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  LAMONT...             GRAPEVINE...          FARINDALE...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3428 9231 3411 9212 3399 9247 3404 9253
TIME...MOT...LOC 2019Z 227DEG 23KT 3404 9246

51
Special weather statement, Apr 9, 3:18 PM CST, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
418 PM CDT THU APR 9 2015

ARZ053-062-063-066-067-092150-
CALHOUN AR-CLARK AR-CLEVELAND AR-DALLAS AR-OUACHITA AR-
418 PM CDT THU APR 9 2015

...SIGNIFICANT WEATHER ADVISORY FOR OUACHITA...SOUTHERN DALLAS...
WESTERN CLEVELAND...SOUTHEASTERN CLARK AND NORTHERN CALHOUN COUNTIES
UNTIL 445 PM CDT...

AT 415 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES NORTH OF
CAMDEN TO 4 MILES NORTHWEST OF LOUANN...AND MOVING NORTHEAST AT 45
MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  HAMPTON...            FORDYCE...            CAMDEN...
  POISON SPRINGS STATE PARK...
  WHITE OAK LAKE STATE PARK...                TRI COUNTY LAKE...
  THORNTON...           STEPHENS...           LOUANN...
  HIGHLAND INDSTRL PK...                      HARLOW...
  HAMPTON MUNI ARPT...  CULLENDALE...         CHIDESTER...
  BEARDEN...            BRAGG CITY...         WOODBERRY...
  WARNER...

THESE STORMS MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR
THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS
WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!

LAT...LON 3338 9312 3339 9313 3345 9313 3346 9311
      3361 9312 3377 9311 3402 9239 3355 9234
      3337 9275 3337 9286
TIME...MOT...LOC 2118Z 243DEG 40KT 3366 9283 3345 9281

62
Special weather statement, Apr 9, 4:05 PM CST, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
505 PM CDT THU APR 9 2015

ARZ012-092235-
NEWTON AR-
505 PM CDT THU APR 9 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN NEWTON COUNTY UNTIL 530
PM CDT...

AT 503 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR UPPER BUFFALO WILDERNESS AREA...OR 7 MILES
SOUTH OF LOST VALLEY SP...MOVING NORTHEAST AT 35 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  LOST VALLEY SP...     JASPER...
  UPPER BUFFALO WILDERNESS AREA...            PRUITT...
  ERBIE...              WAYTON...             VENDOR...
  SWAIN...              PONCA...              PARTHENON...
  MT SHERMAN...         MOSSVILLE...          MARBLE FALLS...
  LOW GAP...            DIXON RIDGE...        CROSSROAD...
  BOXLEY...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3592 9305 3579 9352 3588 9353 3589 9351
      3592 9351 3595 9350 3598 9346 3602 9345
      3612 9318 3612 9316
TIME...MOT...LOC 2205Z 244DEG 31KT 3592 9341

64
Special weather statement, Apr 9, 4:06 PM CST, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
506 PM CDT THU APR 9 2015

ARZ012-013-021-022-092235-
JOHNSON AR-NEWTON AR-POPE AR-SEARCY AR-
506 PM CDT THU APR 9 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SEARCY...NORTHERN
POPE...SOUTHEASTERN NEWTON AND NORTHEASTERN JOHNSON COUNTIES UNTIL
530 PM CDT...

AT 505 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES SOUTHWEST OF DILLEN...OR 19 MILES
NORTHEAST OF CLARKSVILLE...MOVING NORTHEAST AT 35 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  SMYRNA...             MOORE...
  MINERAL SPGS REC AREA...                    DILLEN...
  BERTHA...             SIMPSON...            TREAT...
  SAND GAP...           RICHLAND CREEK CAMPGROUND...
  PELSOR...             NOGO...               LURTON...
  HAW CREEK FALLS CAMPGROUND...               FORT DOUGLAS...
  BEN HUR...            BASS...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3590 9299 3564 9282 3551 9333 3567 9341
TIME...MOT...LOC 2207Z 244DEG 31KT 3565 9320

64
Special weather statement, Apr 9, 4:35 PM CST, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
535 PM CDT THU APR 9 2015

ARZ063-064-067>069-092320-
BRADLEY AR-CALHOUN AR-CLEVELAND AR-DREW AR-LINCOLN AR-
535 PM CDT THU APR 9 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN LINCOLN...DREW...
SOUTHEASTERN CLEVELAND...SOUTHEASTERN CALHOUN AND BRADLEY COUNTIES
UNTIL 615 PM CDT...

AT 534 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 2 MILES EAST OF
WEEKS TO 4 MILES NORTHEAST OF HERMITAGE TO 4 MILES NORTH OF MORO
BAY...AND MOVING EAST AT 35 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  WARREN...             MONTICELLO...         WILMAR...
  WEEKS...              PLANTERSVILLE...      MORO BAY...
  MORO BAY STATE PARK...                      LANARK...
  LAKE MONTICELLO...    LADELLE...            INGALLS...
  HILO...               HERMITAGE...          HARRELL...
  GREEN HILL...         BRANDON...            VICK...
  VALLEY...

THESE STORMS MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR
THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS
WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!

LAT...LON 3320 9219 3321 9223 3325 9224 3327 9230
      3325 9232 3328 9236 3327 9243 3332 9248
      3332 9253 3378 9229 3388 9159 3342 9155
      3338 9159 3339 9197 3331 9197 3321 9208
      3320 9213 3317 9212 3315 9216
TIME...MOT...LOC 2235Z 279DEG 29KT 3367 9216 3350 9213
          3336 9235

62

The radar

The Little Rock radar (KLZK), 27 km away, was scanning. The volume nearest the first event began at 22:46 UTC.

Open the radar archive at this moment

Event by event

14 hail, 5 thunderstorm wind, 3 flash flood. Local standard time, as filed.

Hail, Pulaski

When
April 9, 4:44 PM CST
Where
Pulaski County, 2.37 mi WSW of Martindale
Measured
1.5 in hail
Reported by
Social Media
Coordinates
34.720, -92.520

Hail, Clark

When
April 9, 4:45 PM CST
Where
Clark County, 0.57 mi W of Amity
Measured
1.5 in hail
Reported by
Social Media
Coordinates
34.270, -93.460

Thunderstorm Wind, Pulaski

When
April 9, 4:45 PM CST
Where
Pulaski County, 0.57 mi W of Ferndale
Measured
50 kt (58 mph) estimated gust
Reported by
Public
Coordinates
34.780, -92.560

Trees were blown down near the intersection of Kanis and Burlingame roads.

Hail, Searcy

When
April 9, 4:48 PM CST
Where
Searcy County, 0.56 mi E of Leslie
Measured
1 in hail
Reported by
Public
Coordinates
35.830, -92.560

Hail, Pulaski

When
April 9, 4:52 PM CST
Where
Pulaski County, 0.57 mi W of Ferndale
Measured
1.75 in hail
Reported by
Trained Spotter
Coordinates
34.780, -92.560

Hail, Pulaski

When
April 9, 4:58 PM CST
Where
Pulaski County, 0.89 mi SW of Pinnacle
Measured
1.5 in hail
Reported by
Public
Coordinates
34.810, -92.480

Thunderstorm Wind, Pulaski

When
April 9, 5:00 PM CST
Where
Pulaski County, 0.89 mi SW of Maumelle
Measured
60 kt (69 mph) estimated gust
Reported by
Social Media
Coordinates
34.860, -92.410

Numerous trees were blown down in Maumelle with at least 5 trees falling on houses.

Hail, Pulaski

When
April 9, 5:03 PM CST
Where
Pulaski County, 0.89 mi SW of Maumelle
Measured
1 in hail
Reported by
Public
Coordinates
34.860, -92.410

Thunderstorm Wind, Cleburne

When
April 9, 5:03 PM CST
Where
Cleburne County, 0.56 mi W of Eden Isle
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
35.500, -92.110

Trees were downed and houses were damaged in Eden Isle.

Hail, Faulkner

When
April 9, 5:08 PM CST
Where
Faulkner County, 1.49 mi NNE of Mayflower
Measured
1.25 in hail
Reported by
Public
Coordinates
34.970, -92.420

Hail, Faulkner

When
April 9, 5:12 PM CST
Where
Faulkner County, 0.69 mi N of Mayflower
Measured
1.75 in hail
Reported by
Law Enforcement
Coordinates
34.960, -92.430

Hail, Faulkner

When
April 9, 5:12 PM CST
Where
Faulkner County, Saltillo
Measured
1.75 in hail
Reported by
Public
Coordinates
35.030, -92.330

Thunderstorm Wind, Faulkner

When
April 9, 5:27 PM CST
Where
Faulkner County, 0.57 mi E of Vilonia
Measured
50 kt (58 mph) estimated gust
Reported by
Amateur Radio
Coordinates
35.080, -92.210

Trees were blown down across Gorman road and Ruple Lane. Power lines were also blown down at the elementary school on Hwy 107.

Hail, Izard

When
April 9, 5:29 PM CST
Where
Izard County, 0.56 mi W of Horseshoe Bend
Measured
1 in hail
Reported by
Public
Coordinates
36.220, -91.740

Hail, White

When
April 9, 5:34 PM CST
Where
White County, 0.89 mi NW of Steprock
Measured
1 in hail
Reported by
Law Enforcement
Coordinates
35.430, -91.690

Hail, Fulton

When
April 9, 5:40 PM CST
Where
Fulton County, Agnos
Measured
1 in hail
Reported by
Public
Coordinates
36.270, -91.680

Hail, Sharp

When
April 9, 5:44 PM CST
Where
Sharp County, 1.78 mi SW of Cotton Hill
Measured
1.75 in hail
Reported by
Law Enforcement
Coordinates
35.950, -91.620

Hail, Independence

When
April 9, 5:58 PM CST
Where
Independence County, Pleasant Plains
Measured
1.75 in hail
Reported by
Law Enforcement
Coordinates
35.550, -91.630

Flash Flood, Drew

When
April 9, 8:00 PM CST
Where
Drew County, 1.38 mi S of Monticello Muni Arpt to 1.24 mi ENE of State School
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
33.610, -91.750

Numerous low water crossings were flooded.

Thunderstorm Wind, Jackson

When
April 9, 8:50 PM CST
Where
Jackson County, Campbell Station
Measured
50 kt (58 mph) estimated gust
Reported by
Law Enforcement
Coordinates
35.670, -91.250

A tree fell on a road in Campbell Station.

Flash Flood, Cleburne

When
April 9, 9:30 PM CST
Where
Cleburne County, Brownsville to 0.57 mi E of Brownsville
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
35.600, -92.070

County roads in Brownsville were flooded.

Flash Flood, Cleburne

When
April 9, 9:30 PM CST
Where
Cleburne County, 0.24 mi SW of Heber Spgs to 0.23 mi WNW of Heber Spgs
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
35.497, -92.033

Roads were flooded in Heber Springs.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Arkansas in 2015Every state in 2015This day in weather historyWarnings in Arkansas, April 2015

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 569799, 569800, 569819, 569801, 569802, 569803, 569825, 569805, 569828, 569806, 569807, 569814, 569818, 569812, 569809, 569815, 569813, 569810, 569829, 569821, 569831, 569832.